# SDR SWAA2023070563553

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET COWL LOWER ANTI ICE VENT ACCESS PANEL HAS ELONGATED HOLES AT FASTENER LOCATIONS<[01] LOCATED ; DRILLED AND PERFORMED COUNTERINK ON FASTENER HOLES REF. SRM 51-40-08-0G-0 ; REF. SRM 51-40-05-0G-0. APPLIED TOP COAT PAINT TO PANEL 422 AB REF. AMM 51-21-73-370-804;[02] CARD COMPLETED
